Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 676582, 14 pages
http://dx.doi.org/10.1155/2012/676582
Research Article

An Analytical Approach to the Analysis of Guard-Channel-Based Call Admission Control in Wireless Cellular Networks

1Department of Industrial Engineering, Sungkyunkwan University, Suwon 440-746, Republic of Korea
2Institute of Cybernetics, National Academy of Sciences, 1141 Baku, Azerbaijan
3Department of Industrial Engineering, Sangji University, Wonju 220-702, Republic of Korea

Received 16 September 2011; Revised 28 November 2011; Accepted 9 December 2011

Academic Editor: Yuri Sotskov

Copyright © 2012 HyungMan Kim et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

HyungMan Kim, Agassi Melikov, Mehriban Fattakhova, and CheSoong Kim, “An Analytical Approach to the Analysis of Guard-Channel-Based Call Admission Control in Wireless Cellular Networks,” Journal of Applied Mathematics, vol. 2012, Article ID 676582, 14 pages, 2012. https://doi.org/10.1155/2012/676582.